# SDR N6WA2013041606

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 20,405 hours, 14,304 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, PILOT NOTICED AIRSPEED SPLIT AT 100 KAIS.  INSPECTED PITOT SYS WATER TRAPS, FOUND TO BE DRY.  PERFORMED FUNCTIONAL CHECK OF NR1 AND NR2 AIR DATA SYSTEMS IAW AMM 34-13-01.  NO DEFECTS NOTED, PERFORMED LEAK CHECK ON NR 1 AND NR 2 AIR DATA SYS IAW AMM 34-11-00.  NO DEFECTS NOTED.
